# SDR AALA202511207585

- Difficulty date: November 19, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N919NN
- Make and model: Boeing 737823
- Aircraft serial: 29573
- Aircraft time: 37,228 hours, 16,124 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Stuck
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT FORWARD ENTRY DOOR GIRT BAR STUCK, VERY TIGHT IN THE HOLDER. INSPECTED SLIDE AND GIRT BAR AND FOUND SLIDE FABRIC STUFFED IN GIRT BAR HOLDER, FREED UP SLIDE FABRIC. PER AMM 52-11-00.
